MAUDE Adverse Event Report: ARTHREX, INC. 2.5MM DRILL BIT, CANNULATED, REUSABLE; BIT, DRILL

ARTHREX, INC. 2.5MM DRILL BIT, CANNULATED, REUSABLE; BIT, DRILL
Model Number 2.5MM DRILL BIT, CANNULATED, REUSABLE
Health Effect - Clinical Code Injury (2348)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the customer that he received a patella loaner set from arthrex (b)(4).The manager of the sterilization department performed the inspection of the loaner set and got injured cause the single use device arthrex guide wire - ar-8737-01-s was still inside the arthrex drill ar-8737-09-ru.Due to that injury the employee missed 2 weeks of work.

Brand Name
2.5MM DRILL BIT, CANNULATED, REUSABLE
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8712680
Report Number1220246-2019-01155
Device Sequence Number11393712
Product Code HTW
UDI-Device Identifier00888867265639
UDI-Public00888867265639
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2.5MM DRILL BIT, CANNULATED, REUSABLE
Device Catalogue NumberAR-8737-09-RU
Device Lot Number031843
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;